Narzędzia help

Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
first last
cannonical link button


Control and Cybernetics

Tytuł artykułu

Shape optimization of control problems described by wave equations

Autorzy Nowakowski, A. 
Treść / Zawartość
Warianty tytułu
Języki publikacji EN
EN The control problem with multidimensional integral functional under wave type constraints for control is considered. Next a type of deformation with control of the domain is described and then we define suitable shape functional. Having denned trajectory and control of deformation dual dynamic programming tools are applied to derive optimality condition for the shape functional with respect to that deformation.
Słowa kluczowe
EN sufficient optimality conditions   control with wave equation   shape optimization   dual dynamic programming  
Wydawca Systems Research Institute, Polish Academy of Sciences
Czasopismo Control and Cybernetics
Rocznik 2008
Tom Vol. 37, no 4
Strony 1045--1055
Opis fizyczny Bibliogr. 9 poz.
autor Nowakowski, A.
GALEWSKA, E. and NOWAKOWSKI, A. (2006) A dual dynamic programming for optimal multidimensional elliptic control problems. Numerical Functional Analysis and Optimization 27 (3-4), 279-289.
GlLBARG, D. and TRUDINGER, N.S. (1983) Elliptic Partial Differential Equations of Second Order. Springer-Verlag, Berlin.
LASIECKA, I., LIONS, J.L. and TRIGGIANI, R. (1986) Nonhomogeneous boundary value problems for second order hyperbolic operators. J. Math. Pures Appl. 65, 149-192.
NAZAROV, S.A. and SOKOLOWSKI, J. (2003) Asymptotic analysis of shape functional. Journal de Mathematiques Pures et Appliquees 82, 125-196.
NOWAKOWSKI, A. (2008) Sufficient optimality conditions for Dirichlet boundary control of wave equations. SI AM Journal on Control and Optimization 47 (1).
NOWAKOWSKI, A. (1992) The dual dynamic programming. Proceedings of the American Mathematical Society 116 (4), 1089-1096.
SOKOLOWSKI, J. and ZOLESIO, J.P. (1992) Introduction to Shape Optimisation. Springer - Verlag.
SOKOLOWSKI, J. and ZOCHOWSKI, A. (1999a) Topological derivative for optimal control problem. Control and Cybernetics 28 (3), 611-625.
SOKOLOWSKI, J. and ZOCHOWSKI, A. (1999b) Topological derivative for elliptic problems. Inverse problems 15 (1), 123-134.
Kolekcja BazTech
Identyfikator YADDA bwmeta1.element.baztech-article-BAT5-0034-0012